# SDR AALA201906179028

- Difficulty date: June 11, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 59,158 hours, 24,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND FLOOR BOARD INTERCOSTAL CRACKED BETWEEN BS 312 AND BS 328. REPLACED INTERCOSTAL PER AARD 53-00-05.
